Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: puberty


 bob - Sun Oct 03, 2004 2:36 pm

erm.. ok, :oops: im 16 and not pubicly devloped or developing at a significant rate. i was taking ritalin for 7 years whitch stunts growth so i started late, now i have stoped taking it i feel i am under developed. What should i do ???
 Theresa Jones, RN - Mon Oct 04, 2004 3:36 am

User avatar Hi bob,
If you are otherwise heathly with your physical exam, don't be overly concerned, and give eveything a little time to catch up. Everyone doesn't develop at the same rate. You may want to discuss matters with your family doctor though to alleviate your concerns.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us